MathSciNet Relay Station
MathSciNet bibliographic data
MR207655 (34 #7470) 10.23 (14.48)
Ihara, Yasutaka Hecke Polynomials as congruence $\zeta $ functions in elliptic modular case. Ann. of Math. (2) 85 1967 267–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement